Thank you for your question and I am sorry to hear of your results. It sounds as if some of your original Botox affected the eye muscle for lifting your upper eyelid, causing it to sag. Treatment for this is a set of eyedrops to stimulate another muscle to help lift your eyelid. Botox to the inner corner of your eyebrow will help prevent a down-and-in motion of your eyebrow which may slightly elevate your eyebrow, but is unlikely to affect your eyelid. Hope this helps.
Thank you for your question. It sounds like you have ptosis of your eyelids from Botox a fairly common but readily treated side effect. Typically we will treat this with iopidine (apraclonidine) eye drops which cause Muellers muscle to contract quickly and elevate the eyelid 1-3mm, countering the effect of the botox. After your ptosis resolves you can follow up with your board certified Dermatologist to reevaluate and inquire if you need additional units of Botox injected, as yes it may be done to lift only the tips of the brows, but may not be necessary once the ptosis resolves. Regards, Dr. Matt Elias
If botox caused your dropping eyes and brows this cannot be fixed until the botox wears off. It will take a few months. Keep using the eye drops to help for now. Best, Dr. Emer.
Using some Botox/Dysport/Xeomin at lateral brow can provide a little lift of that area. If you have already used enough to give it maximum lift, using more will not help.
It sounds like you have a droop from the Botox. Sometimes a drop in that area of the eyebrow will help improve this situation. Best, Dr. Green